MAUDE Adverse Event Report: AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL-FTM

AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL-FTM
Model Number CMCV-009-XLG
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Unspecified Infection (1930)
Date of Event 02/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review of the device history record for the reported lot shows that all units were quality released on 12/10/2020 having met all internal manufacturing specifications and qc acceptance requirements for workmanship.All sterilization processing records and bioburden testing indicated a successful sterilization cycle and passing results of product lal and sterility samples allowing the subassembly lot to be released for further packaging and labeling having met all criteria for release.There were no non-conformance's during manufacturing or sterilization potentially impacting the final acceptance of this manufacturing lot.There were no deviations identified in this lot history record.In lieu of a request for the oem supplier dhr review, it is noted that aziyo processes the non-sterile envelope materials including cutting, suturing, packaging and sterilizing the product.The instructions for use for the cangaroo envelope ((b)(4)) in use at the time of product shipment lists risk of hematoma and infection as potential complications.No additional details are available, should any additional information be obtained regarding this event, a follow-up report will be filed.
 
Event or Problem Description
It was reported on (b)(6) 2021 by aziyo business partner boston scientific that a cangaroo envelope (model cmcv-009-xlg, lot# m20n1387) was used in an icd replacement procedure on (b)(6) 2021 for a (b)(6) year-old male.Envelope was prepared by soaking in ancef/gentamicin/saline.Patient developed hematoma and pocket infection and went to (b)(6) hospital where the icd was explanted on (b)(6) 2021.It was reported that the cangaroo envelope was not removed.Patient was treated with antibiotics and doing well.New implant was performed two (2) days later in different site.

Brand Name
CANGAROO ENVELOPE
Common Device Name
MESH, SURGICAL-FTM
Manufacturer (Section D)
AZIYO BIOLOGICS, INC.
1100 old ellis road
ste 1200
roswell GA 30076
MDR Report Key11541480
Report Number3005619880-2021-00003
Device Sequence Number4087395
Product Code FTM
UDI-Device Identifier00859389005072
UDI-Public0100859389005072
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K192616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/06/2022
Device Model NumberCMCV-009-XLG
Device Lot NumberM20N1387
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2021
Initial Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight79